# SDR FDEA202409201636

- Difficulty date: September 20, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000003
- Part serial: FH1224
- Condition: No Discrepancy
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00089009N00135 AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON RH I/B   FLAP LWR SKIN BTW RIB 14~14A, T/E-21" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING DOUBLER REPAIR ON RH I/B FLAP LWR SKIN BTW RIB 14~14A,T/E-  21"WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:EA#6-5750-  T0314046A, TITLE:WINGS-FLIGHT SURFACES-RH INBOARD FLAP- EXISTING REPAIR ON T/E LOWER   SKIN BETWEEN RIB14 AND RIB14A. THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER   GMM 6-2-100. "MAJOR REPAIR"
